# SDR ASAA2022110140951

- Difficulty date: November 1, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,346 hours, 17,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT LOWER EXTERNAL FUSELAGE SKIN CORRODED AT TOILET DRAIN OUTLET BETWEEN BS 907 AND BS927 AND STRINGER S-21L AND STRINGER S-21L .BS907.0-BS9027.0,STR 21.0L- STR22.0L. GROUNDED - YES. REMOVED CORROSION ON FUSELAGE SKIN AT LAVATORY VENT AT STA 917, BETWEEN STR-21L AND STR 22LORIGINAL THICKNESS 0.125, REMVOED 0.054", REMAINING 0.071" FOUND TO BE OUT OF LIMITS B737-800 SRM 53-70-01-1A-1.ACCOMPLISHED A CATEGORY "B" REPAIR AT STA 910 TO STA 924, STR 21L TO STR 22L IAW B737-800 SRM 53-70-01-2R-3 REPAIR 3. THIS REPAIR HAS INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY PER TABLE 202 OF REPAIR 3.T8224K EXP 17/OCT/23 PO#1034790.1 [P# 891789.1.
